# SDR ABXA9701042

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 5763132509
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/P3 CHECK, .5 INCH LONG CRACK WAS FOUND IN LEFT WING AILERON BETWEEN STA'S XW617 AND XW630.  *S/D*  REPAIRED IAW DC-8 SRM 57-51-00.
